# SDR C2XA11RI170

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 22,827 hours, 17,348 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311223
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 24,827 hours, 20,654 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4362 EWR CREW REPORTED PACK NR 1 HAS AN ODOR THAT BURN'S EYES ALMOST LIKE OIL BURN.   MX REMOVED AND REPLACED NR 1 ENGINE IAW TASK CARD 6271001.  OPS AND LEAK CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
